# SDR DALA1113069873

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL 60C HAS ELONGATED HOLES AND NO ED PARTS RACK 22B.  FABRICATED NEW FLOOR PANEL FROM .025 7075-T6 AND HAT CHANNELS IAW ERA 489362-14.P-226 Q-971.  REQUIRED INSPECTION COMPLETED BY Q-971 280318.
